# SDR CALA2013081690463

- Difficulty date: August 15, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 63,968 hours, 23,732 cycles
- Engine: Iae V2527A5
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Support
- Condition: Loose
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND PLAY IN NOSE GEAR TARGET ARMS FOR 24 GA AND 25GA.  REMOVED TARGET SUPPORT IAW AMM.  REPLACED TARGET ARMS & PIVOT PINS, REF IPC 32-21-11, ITEMS 50,100 & 120, REINSTALLED TARGET SUPPORT ASSY IAW AMM TASK 32-21-27-400-001-A ITEM 4D(3) CONT FROM 4E(12) TO END.
